Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A theorem of Hurwitz and Radon and orthogonal projective modules


Authors: A. V. Geramita and N. J. Pullman
Journal: Proc. Amer. Math. Soc. 42 (1974), 51-56
MSC: Primary 13C10; Secondary 15A36
MathSciNet review: 0332764
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We find the maximum number of orthogonal skew-symmetric anticommuting integer matrices of order n for each natural number n and relate this to finding free direct summands of certain generic projective modules.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13C10, 15A36

Retrieve articles in all journals with MSC: 13C10, 15A36


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1974-0332764-4
PII: S 0002-9939(1974)0332764-4
Keywords: Anticommuting skew-symmetric orthogonal matrices, integer matrices, projective modules
Article copyright: © Copyright 1974 American Mathematical Society